DBLP BibTeX Record 'journals/cma/KimL08a'

@article{DBLP:journals/cma/KimL08a,
  author    = {Chan-Gyun Kim and
               Yong-Hoon Lee},
  title     = {Existence and multiplicity results for nonlinear boundary
               value problems},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {55},
  number    = {12},
  year      = {2008},
  pages     = {2870-2886},
  ee        = {http://dx.doi.org/10.1016/j.camwa.2007.09.007},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}